# SDR AALA202203166385

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 58,646 hours, 29,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS DOOR 1L SLIDE DIFFICULT TO ARM. LUBRICATED DOOR STOPS AND HINGES.
